# SDR DALA1221670670

- Difficulty date: February 21, 2012
- Submitted: April 11, 2012
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- Aircraft time: 64,820 hours, 29,390 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Dented
- Location: L4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN LOWER AFT CORNER L4 DOOR BS 1685 STR 18L.  REPAIRED PER ERA 476968-14 REV A,  ACCOMPLISHED ERA 476968-14 REV B.
